MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; TRAY CAUTI TEMP SENS MF 16FR 10ML SAFE

MEDLINE INDUSTRIES, LP Medline; TRAY CAUTI TEMP SENS MF 16FR 10ML SAFE
Model Number URO170816TSQ
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2023 a foley was inserted with a guidewire for a "cysto" and after a "few minutes" it was noted that the foley was coming out.The customer reported a syringe was used in attempt to deflate the balloon but, "only a few drops of water came back because the balloon was not intact".The customer reported an additional foley was successfully inserted as a result of the reported incident.The customer reported there was no patient harm related to this incident.Sample was requested to be returned.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2023 a foley was inserted with a guidewire for a "cysto" and after a "few minutes" it was noted that the foley was coming out.

Brand Name
Medline
Common Device Name
TRAY CAUTI TEMP SENS MF 16FR 10ML SAFE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key16368433
Report Number1417592-2023-00052
Device Sequence Number7391169
Product Code OHR
UDI-Device Identifier10193489723427
UDI-Public10193489723427
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberURO170816TSQ
Device Catalogue NumberURO170816TSQ
Device Lot Number(10)22KBJ184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2023
Initial Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown